Publication
Title
Uniqueness of completion for metrically generated constructs
Author
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2007
ISSN
0166-8641
Volume/pages
155:1(2007), p. 39-55
ISI
000251064100003
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.05.2017
To cite this reference